- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (4)
- Authors
- Sergeev, Armen G.
- Contact information
- Sergeev, Armen G.: Steklov Mathematical Institute Gubkina, 8, Moscow, 119991 Russia;
- Keywords
- Yang-Mills fields; loop spaces; adiabatic limit; harmonic maps
- Abstract
Our goal is to present an approach to the proof of the harmonic spheres conjecture based on the adiabatic limit construction. This construction allows to associate with an arbitrary Yang–Mills G-field on the Euclidean 4-dimensional space a harmonic map of the Riemann sphere to the loop space of the group G
- Pages
- 449–454
- DOI
- 10.17516/1997-1397-2019-12-4-449-454
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/111813
Journal of Siberian Federal University. Mathematics & Physics / Adiabatic Limit in Yang–Mills Equations in R⁴
Full text (.pdf)